Menu

Shipping available for Memorabilia, Gifts & Clothing only.

Nurofen 200mg 16 Caplets

£0.50

*Limited to 2 packs of Paracetamol or Ibuprofen products. If you place an order with more than this limit it will be rejected.*

Nurofen 200mg Tablets help to reduce inflammation and provide relief from pain for up to 8 hours with a 400mg dose.

For over 30 years, Nurofen has helped to provide millions of people with fast, targeted pain relief.

With its powerful active ingredient ibuprofen, Nurofen tablets have anti-inflammatory properties and provides up to 8 hours of targeted relief, from mild to moderate pain

Ingredients

Each Caplet contains: Ibuprofen 200mg and about 12.7mg of Sodium, Also contains Sucrose, See leaflet for full list

Condition:
New
Product Code:
5000167056488